# SDR 2006UALA01605

- Difficulty date: August 16, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 38,685 hours, 5,909 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESSURE NOT IN GREEN ARC. REPLACED  1R DOOR SLIDE. SLIDE PRESSURE SHOWS IN GREEN AREA.
